Alert archive / Alabama / Marine Weather Statements in 2012

Marine Weather Statement 2, NWS Mobile, AL

September 7, 2012

NWS Mobile, AL issued this marine weather statement at Sep 7, 2012, 8:25 AM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2012, 8:25 AM CDT (13:25 UTC)
Expired
Sep 7, 2012, 11:00 AM CDT
In force
3 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

441 
FZUS74 KMOB 071325
MWSMOB

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
825 AM CDT FRI SEP 7 2012

GMZ630-650-655-071600-
/O.NEW.KMOB.MA.S.0002.120907T1325Z-120907T1600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
825 AM CDT FRI SEP 7 2012

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A FEW LIGHT SHOWERS
ACROSS COASTAL ALABAMA AND NORTHWEST FLORIDA...MOVING NORTHWEST AT 10
TO 15 MPH. CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF
WATERSPOUTS THROUGH THE MORNING HOURS. BOATERS ARE URGED TO USE
CAUTION AND SEEK SAFE HARBOR IF A WATERSPOUT IS SIGHTED.

$$

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Sep 7, 4:05 AM CDT, 4 hours 20 minutes earlier.

Area forecast discussion, Sep 7, 4:05 AM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
405 AM CDT FRI SEP 7 2012

.SHORT TERM [TODAY AND TONIGHT]...WEATHER MAPS SHOW AN UPPER RIDGE
OF HIGH PRESSURE POSITIONED FROM THE FOUR CORNERS OF THE DESERT
SOUTHWEST INTO THE CENTRAL GULF. OFF THE SOUTHEAST TIP OF
LOUISIANA...ABOUT 60 MILES SOUTHEAST OF THE MOUTH OF THE MISSISSIPPI
A WEAK SURFACE LOW PRESSURE SYSTEM WAS NOTED IN THE LOW CLOUD
FIELD...WITH THUNDERSTORMS OVER THE CENTRAL GULF...REMOVED FROM THE
APPARENT CENTER. ALTHOUGH THE ENVIRONMENT NOT EXPECTED BE FAVORABLE
THE NATIONAL HURRICANE CENTER SUGGESTS THERE REMAINS A SMALL CHANCE
OF DEVELOPMENT. TO THE NORTHWEST...A COLD FRONT WAS ANALYZED FROM
THE UPPER MIDWEST DOWN INTO THE CENTRAL PLAINS. THE LATEST FORECAST
CALLS FOR THE FRONT TO SURGE ACROSS THE OHIO RIVER VALLEY INTO
EASTERN TEXAS BY DAYBREAK SATURDAY. AS THE FRONT APPROACHES...THE
WEAK LOW OFF THE LOUISIANA COAST IS PROGGED TO BEGIN LIFTING SLOWLY
NORTHEASTWARD TOWARD THE WESTERN FLORIDA PANHANDLE. PRECIPITABLE
WATER VALUES ALONG THE COAST FROM 2 TO 2.20 INCHES IS AROUND 130% OF
NORMAL. THE FLOW AROUND THE WEAK GULF LOW/TROF...COMBINED WITH
DAYTIME HEATING/INSTABILITY FAVORS ISOLATED TO SCATTERED STORM
COVERAGES TODAY. THIS IS SUPPORTED BY THE LATEST HIGH RESOLUTION
WRF/HRRR MODEL DATA. A DIURNAL MODE IN ACTIVITY EXPECTED WITH
LOWERING CHANCES TONIGHT OVER LAND AND SLIGHT CHANCES OVER THE GULF
WATERS. DAYTIME HIGHS IN THE UPPER 80S ALONG THE BEACHES WITH
LOWER/MID 90S OVER THE INTERIOR. LOWS IN THE MID/UPPER 70S BEACHES
AND LOWER HALF OF THE 70S OVER THE INTERIOR. /10

TODAY'S WET MICROBURST RISK ASSESSMENT IS MODERATE.

[SATURDAY THROUGH SUNDAY NIGHT]...THE SURFACE LOW OVER THE NORTH
CENTRAL GULF WILL BEGIN TO MOVE EAST ON SATURDAY IN RESPONSE TO A
STRONG COLD FRONT APPROACHING THE REGION FROM THE NORTHWEST. THE
COLD FRONT WILL REACH THE I-65 CORRIDOR BY MID SATURDAY AFTERNOON...
AND THEN SWEEP THROUGH THE REMAINDER OF THE FORECAST AREA THROUGH
THE LATE AFTERNOON/EARLY EVENING HOURS. MEANWHILE...A LONGWAVE TROF
WILL CONTINUE TO ADVANCE EAST OVER THE EASTERN CONUS THROUGH SUNDAY
NIGHT. WILL GO WITH 40-60 PERCENT POPS FOR SATURDAY AFTERNOON...AND
HAVE THE PRECIP CLEARING THE LAND ZONES BY MIDNIGHT WELL BEHIND THE
FRONT. THE GULF LOW WILL LIKELY MOVE EAST ACROSS THE NORTH FLORIDA
PENINSULA ON SUNDAY...WITH COOLER AND DRIER AIR MOVING INTO THE
FORECAST AREA.

HIGH TEMPERATURES SATURDAY WILL RANGE BETWEEN 88 AND 92 DEGREES...
WITH MID 80S AT THE BEACHES. HEAT INDICES WILL RANGE BETWEEN 93 AND
97 DEGREES. LOWS SATURDAY NIGHT WILL FALL INTO THE UPPER 50S/LOWER
60S NORTHWEST OF I-65...WITH MID TO UPPER 60S TO THE SOUTHEAST. HIGH
TEMPERATURES SUNDAY WILL RANGE BETWEEN 83 AND 86 DEGREES...AND LOWS
SUNDAY NIGHT WILL RANGE FROM 56 TO 61 DEGREES MOST INLAND
AREAS...WITH 60S ALONG THE IMMEDIATE COAST. /22

&&

.LONG TERM [MONDAY THROUGH FRIDAY]...THE DRY WEATHER PATTERN WILL
PERSIST THROUGH THE REMAINDER OF THE FORECAST AS A LARGE HIGH
PRESSURE SYSTEM DOMINATES THE SOUTHEAST CONUS. LOW TEMPERATURES WILL
BE BELOW SEASONABLE LEVELS FOR THE MOST PART DUE TO THE DRIER AIR
AND MOSTLY CLEAR NIGHTS. THE HIGH TEMPERATURES WILL BE NEAR NORMAL
ALL NEXT WEEK DUE TO PLENTY OF SUNSHINE. /22

&&

.AVIATION [07.12Z KMOB/KBFM/KPNS TAF ISSUANCES]...POTENTIAL OF
ISOLATED TSRA THROUGH THE DAY PRODUCING OCCASIONAL MVFR CIGS/VSBYS
AND BRIEF STRONG GUSTY WINDS. AWAY FROM STORMS...A LIGHT SOUTHEAST
TO SOUTH WIND 5 TO 10 KNOTS FORECAST. /10

&&

.MARINE...WEAK LOW OFF THE LOUISIANA COAST MEANDERS IN PLACE TODAY
AND TONIGHT THEN BEGINS TO LIFT SLOWLY NORTHEASTWARD ON SATURDAY
WHILE MERGING WITH A FRONTAL BOUNDARY THAT SINKS INTO THE SOUTHERN
STATES. IN THE NEAR TERM...A LIGHT TO OCCASIONALLY MODERATE SOUTH TO
SOUTHEAST WIND TODAY AND TONIGHT RESULTS IN SEAS 2 TO 4 FEET. THE
HIGHER IN THE RANGE BEING 20-60 NAUTICAL MILES OUT. WIND SHIFT WITH
THE FRONT EXPECTED SATURDAY NIGHT WITH OFFSHORE FLOW INCREASING AND
SEAS BUILDING. STRONG HIGH PRESSURE TO BUILD EAST OF THE MISSISSIPPI
RIVER VALLEY EARLY NEXT WEEK WITH A WELL ESTABLISHED EAST TO
NORTHEAST FLOW AND SEAS RANGING FROM 3 TO 5 FEET. /10

&&

.FIRE...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH SATURDAY MORNING...FOLLOWED BY SCATTERED TO
NUMEROUS COVERAGE SATURDAY AFTERNOON AS A COLD FRONT SWEEPS THROUGH
THE AREA. COOLER AND DRIER AIR WILL FILTER IN FROM THE NORTH BEHIND
THE FRONT THOUGH EARLY NEXT WEEK. RELATIVE HUMIDITY VALUES ARE
EXPECTED TO REMAIN WELL ABOVE CRITICAL LEVELS THROUGH SATURDAY...AND
THEN LOWER INTO THE UPPER 30S/LOWER 40S ON SUNDAY.

FOG POTENTIAL AND OTHER REMARKS...PATCHY LIGHT FOG DEVELOPMENT
REMAINS POSSIBLE DURING THE OVERNIGHT AND EARLY MORNING HOURS AHEAD
OF THE FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      90  73  91  64  85 /  20  10  60  20  10
PENSACOLA   90  76  90  67  85 /  20  10  50  50  10
DESTIN      88  78  88  72  86 /  20  10  40  50  10
EVERGREEN   92  71  89  62  83 /  20  10  60  20  10
WAYNESBORO  94  73  90  58  84 /  10  10  50  05  10
CAMDEN      94  72  88  59  83 /  10  10  50  10  10
CRESTVIEW   92  72  89  65  85 /  20  10  60  40  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Sep 7, 5:20 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
520 AM CDT FRI SEP 7 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
520 AM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE FORECAST TO INCREASE IN COVERAGE...POSSIBLY ORGANIZING
INTO A LINE...BY SATURDAY AFTERNOON AS A COLD FRONT APPROACHES FROM
THE NORTHWEST. SOME OF THE STORMS COULD BE STRONG AT TIMES. ALTHOUGH
THE AREA WIDE RISK OF SEVERE WEATHER IS LOW...A FEW STORMS COULD
BECOME BRIEFLY SEVERE. AS THE FRONT MOVES SOUTHEAST SATURDAY
EVENING...STORM COVERAGE WILL BEGIN TO LOWER OVER LAND AREAS.

NO HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630-650-655-670-675-081130-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
520 AM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE SOUTHWARD INTO THE MARINE
AREA LATE SATURDAY AFTERNOON INTO SATURDAY EVENING AS A COLD FRONT
APPROACHES. THUNDERSTORMS DECREASE IN COVERAGE LATE SATURDAY NIGHT AS
THE FRONT CONTINUES SOUTHWARD OVER THE COASTAL WATERS.

OFFSHORE FLOW INCREASES AND SEAS TREND HIGHER IN THE WAKE OF THE
FRONT...BRINGING THE LIKELIHOOD OF HAZARDOUS CONDITIONS FOR SMALL
CRAFT LATE SATURDAY NIGHT THROUGH SUNDAY.

HAZARDOUS CONDITIONS LOOK TO CONTINUE FOR SMALL CRAFT BY EARLY NEXT
WEEK AS A STRONG HIGH PRESSURE SYSTEM...BUILDING INTO THE EASTERN
STATES...RESULTS IN A MODERATE TO STRONG EAST TO NORTHEAST FLOW AND
ELEVATED SEAS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

Nearby

Marine Weather Statements in Alabama, 2012Every marine weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.